# SDR 99ZZZX2535

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Component: Bfgoodrich, 1944E100A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, GEAR HANDLE WAS LOWER.  NOSE GEAR DID NOT EXTEND.
